# SDR T522007F00000

- Difficulty date: June 26, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N695TK
- Make and model: Dhav DHC2*
- Aircraft serial: 920
- Engine: Pwa R985*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER WAS FOUND TO HAVE A CRACK ALL THE WAY AROUND THE HEAD JUST ABOVE THE SECOND COOLING FIN.  (K)
